Equilibria in large games with continuous procedures

A. Rustichini

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)151-171
Number of pages20
JournalJournal of Economic Theory
Volume111
Issue number2
Publication statusPublished - 2003

Cite this

Rustichini, A. / Equilibria in large games with continuous procedures. In: Journal of Economic Theory. 2003 ; Vol. 111, No. 2. pp. 151-171.
@article{ed82dc3d8fcc428b9520f85172d38331,
title = "Equilibria in large games with continuous procedures",
author = "A. Rustichini",
note = "DP 98110 Pagination: 20",
year = "2003",
language = "English",
volume = "111",
pages = "151--171",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "2",

}

Rustichini, A 2003, 'Equilibria in large games with continuous procedures', Journal of Economic Theory, vol. 111, no. 2, pp. 151-171.

Equilibria in large games with continuous procedures. / Rustichini, A.

In: Journal of Economic Theory, Vol. 111, No. 2, 2003, p. 151-171.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Equilibria in large games with continuous procedures

AU - Rustichini, A.

N1 - DP 98110 Pagination: 20

PY - 2003

Y1 - 2003

M3 - Article

VL - 111

SP - 151

EP - 171

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 2

ER -